MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SCM-755
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported " i have another patient that came to us with a ruptured implant" via "ct".This record is for the "left" side.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, a6, b3, b6.
 
Event or Problem Description
Healthcare professional reported left side rupture.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
 
Event or Problem Description
Healthcare professional reported " ruptured implant" via "ct".This record is for the "left" side.The device was explanted and replaced.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22458778
Report Number9617229-2025-11427
Device Sequence Number20903051
Product Code FTR
UDI-Device Identifier10888628030008
UDI-Public(01)10888628030008(10)3551225(11)210920(17)260820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Catalogue NumberSCM-755
Device Lot Number3551225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/09/2025
11/05/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/04/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight84 KG
Patient RaceWhite